Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
full39

Accutane And Eyes

Recommended Posts

Im on 20mg a day and since i started 2 months ago my eyes have been stinging, red and bloodshot every day? Ive used eye lubricant to no avail. Is this normal? Its really affecting my daily life..

Link to comment
Share on other sites

I am having a similar issue, although I am on a higher dose. It is a very common and normal side-effect of accutane. Consider trying a gel eye-lubricant if you haven't already (Systane makes a pretty good one). Also, there are very thick ointments you can use at night (they make your vision a little blurry because they are so thick, so you don't want to use them during the day if you can help it) that can be very helpful by keeping your eyes moisturized over-night. Look for

lubricating eye *ointment*, it's kind of like aquaphor for your eyes. If you wear contacts, switching to glasses might help.

I am sure you already know this, but just in case- DO NOT use the drops that are meant to clear "red eyes" like Visine, etc. These drops actually make your eyes dryer and redder, and are not a helpful lubricant. Make sure you are using drops designed specifically to be artificial tears. If it continues to be bothersome (your eyes will continue to be dry anyway on accutane, so keep that in mind) or you experience any loss of vision or unexplained blurryness, go to an eye doctor.

Link to comment
Share on other sites

I have been using a gel lubricant which has not helped whatsoever.. Think it may be time to see the eye doctor.. The worry for me is that the effect may be permanent..

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×